# SDR MWEA97691

- Difficulty date: July 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: 5917689103
- Condition: Fell Off
- Location: Galley Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANS CHECK, FOUND EMERGENCY SLIDE ON FWD ENTRANCE DOOR ONT IN PLACE.  MAINTENANCE REINSTALLED SLIDE COVER.
